# SDR COZA20140720043

- Difficulty date: July 16, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N737KA
- Make and model: Boeing 737-7BX
- Aircraft serial: 30740
- Aircraft time: 27,086 hours, 16,649 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 5145164
- Part serial: 2762
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON THE GND, FIRST OBSERVERS AUDIO PANEL HAD NO LIGHTS IN THE MIKE SELECTOR BUTTONS.  REPLACED AUDIO PANEL & OPERATIONAL CHECKED NORMAL.
